# SDR UWW2002F00000

- Difficulty date: November 25, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N63705
- Make and model: Piper PA-31-350
- Aircraft serial: 317712033
- Engine: Lyc TIO540A2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW11167
- Condition: Failed
- Location: Nr 1 Cylinder
- Part time: 117 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE FLIGHT, EXHAUST VALVE STEM BROKE ON NR 1 CYLINDER CAUSING PARTIAL LOSS AND METAL CONTAMINATION THROUGH OUT THE ENGINE.
